# SDR 2003FA0001189

- Difficulty date: October 20, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Aircraft: N4808K
- Make and model: Tmpson NAVIONA
- Aircraft serial: NAV41808
- Engine: Cont E185*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 14533107
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC MLG FAILED DURING LANDING ROLLOUT.  SCISSOR LINK ASSY HAD FRACTURED DURING THIS OPERATION CAUSING RT MAIN WHEEL TO BE TOE-IN.  LANDING ROLLOUT WITH WHEEL IN THIS CONFIGURATION CAUSED MAIN TRUNION TO FAIL AND GEAR TO COLLAPSE.  AN INSP OF AC RT MLG LINK ASSY SHOWED SIGNS OF A PREVIOUS, UNLOCATED, FRACTURE THAT PROPAGATED FROM THIS INCIDENT.  DISASSEMBLY OF LINKAGE WAS ACCOMPLISHED, IT WAS NOTED THAT THE SPACER AND LOWER BUSHING BLOCK INNER WALL SHOWED SIGNS OF CORROSION.  FURTHER INSP REVILED OB AREA OF SPACER HAD NO LUBE. (REST OF SPACER HAD MINIMAL LUBRICATION) LUBE WAS REMOVED FROM BUSHING BLOCK.  GREASE HAD A DISCOLORATION DUE TO HIGH USAGE AND POSSIBLE BURNING.
